# SDR CA151228002

- Difficulty date: December 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE LT ENGINE LOW OIL PRESSURE WARNING LIGHT CAME ON. THE CREW RETARDED THE THROTTLE AND THE LIGHT WENT OUT, 30 SECONDS LATER THE RT ENGINE LOW OIL PRESSURE LIGHT CAME ON, THROTTLE WAS RETARDED AND LIGHT WENT OUT.  ALL INDICATIONS LOOKED NORMAL UNTIL AND THROUGHOUT THE AIR TURN BACK AND LANDING AT THE DEPARTURE AIRPORT.  POST FLIGHT INSPECTION FOUND THE OIL LEVEL 1 QT LOW ON BOTH ENGINES.  ENGINES WERE SERVICED, MULTIPLE GROUND RUNS ACCOMPLISHED AND NO ANOMALIES WERE FOUND.  MECHANICS ARE NOW CHECKING IF THE DEEP SUMP PLUGS ARE STILL IN PLACE.
